# SDR ASAA2019022728373

- Difficulty date: February 27, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 42,930 hours, 12,922 cycles
- Engine: Cfmint CFM567B273
- Engine time: 37,653 hours, 11,152 cycles
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Damaged
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SILVER FILIFORM MATERIAL FOUND IN THE #1 ENGINE FLAME ARRESTOR AND AFT SUMP MCD. GROUNDED - YES. REMOVED 31 ENG OIL INLET COVER REF B737-800 AMM 72-56-00-000-802-F00. ACCOMPLISHED DIMENSIONAL INSP OF OUTER DIAMETER REAR VENT TUBE SEAL TEETH AFT SIDE VERTICAL MEASUREMENT: 2.070" & HORIZONTAL 2.069". FWD SIDE SEAL TEETH VERTICAL MEASUREMENT: 2.075" & HORIZONTAL: 2.073. 10601 PER E.S.M. 72-55-10-200-001. ACCOMP. STEPS 1-3 OF TSR ENGINE TO BE REPLACED.
